# SDR 97ZZZX628

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1240G
- Make and model: Cessna 310Q
- Aircraft serial: 310Q1091
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Part number: 08515543
- Condition: Cracked
- Location: Lt Eng Lt Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND LT ENG, FWD LT MOUNT, AFT BRACKET CRACKED.
